Bleeding After Contraceptive Shots

March 19th, 2017

I was suffering with constant bleeding for 6 months post Depo-Provera contraceptive shots. I tried many alternatives to stop the bleeding, but doctors’ only recommendation was to put me on birth control pills, which I didn’t want to start taking. After many failed efforts, I finally resorted to homeopathy and found Jennifer on Google. It was the best thing that happened to my health ever since.

Jennifer’s remedies were so simple to take and also included natural supplements to help me with my Iron loss due to such a long term bleeding. The remedies solved this problem for good. My bleeding stopped within a week.

Also, my periods, although on time and regular all my life, used to last a full 10 days of bleeding. Jennifer informed me that this was a symptom of a hormonal imbalance and further adjusted my homeopathic treatments. Now my periods last 6-7 days and are perfectly on time. It’s been two years now and I have never suffered any cycle or bleeding issues again.

I am so thankful to Jennifer for my good health. Now Jennifer is my “go-to” for all health issues. I have never regretted seeing her for anything that has arisen. Her remedies take time to work, because that’s just how homeopathy cures — it fixes the problem from the root, and for good. Unlike conventional medicine, which only tries to cure the symptoms and often gives you many other side-effects. – Female, age 28

 

Read what other patients have to say…